http://dx.doi.org/10.1137/090771922">
 

Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

Discontinuous Galerkin methods for delay differential equations of pantograph type

Language

English

Abstract

This paper is concerned with the application of the discontinuous Galerkin method to delay differential equations with vanishing delay qt (0 < q < 1). Our aim is to establish optimal global and local superconvergence results on uniform meshes and compare these with analogous estimates for collocation methods. The theoretical results are illustrated by a broad range of numerical examples. © 2010 Society for Industrial and Applied Mathematics.

Keywords

Discontinuous Galerkin method, Optimal order of superconvergence, Pantograph delay differential equations, Vanishing proportional delay

Publication Date

2010

Source Publication Title

SIAM Journal on Numerical Analysis

Volume

48

Issue

5

Start Page

1944

End Page

1967

Publisher

Society for Industrial and Applied Mathematics

ISSN (print)

00361429

ISSN (electronic)

10957170

This document is currently not available here.

Share

COinS